# SDR AALA201808039003

- Difficulty date: July 20, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53471123203
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SUPPORT WEB, FRAMES 69 - 70, STRINGER 23R.  REPLACED THE SUPPORT WEB IAW SRM 51-72-11, AND DWG D53474180.
